# SDR AALA20010962

- Difficulty date: May 3, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND AREA OF FUSELAGE SKIN HAS DEEP BLEND OUT AREAS OF PREVIOUS GOUGES BETWEEN STRINGER 17 AND 18L AT STATION 1090.  INSTALLED DOUBLER OVER DAMAGED AREA PER SRM 53-30-3 FIG 1.  (M)
